A. A. Agrachev, G. Stefani, and P. Zezza, Strong optimality for a bang-bang trajectory, SIAM J. Control Optim, vol.41, pp.991-1014, 2002.

A. A. Agrachev and C. Biolo, Switching in time-optimal problem: The 3D case with 2D control, J. Dyn. Control Syst, vol.23, issue.3, pp.577-595, 2017.

A. A. Agrachev and C. Biolo, Optimality of broken extremals, J. Dynamical and Control Systems

A. A. Agrachev and Y. L. Sachkov, Control theory from the geometric viewpoint, Control Theory and Optimization, vol.87, 2004.

B. Bonnard, J. Caillau, and G. Janin, Conjugate and cut loci of a two-sphere of revolution with application to optimal control, Ann. Inst. Henri Poincaré Anal. Non Linéaire, vol.26, pp.1081-1098, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00212075

J. Caillau, Z. Chen, and Y. Chitour, L 1 -minimization for mechanical systems, SIAM J. Control Optim, vol.54, pp.1245-1265, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01136676

J. Caillau, J. Féjoz, M. Orieux, and R. Roussarie, Singularities of min. time affine control systems, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01718345

L. Cesari, Optimization -Theory and Applications. Problems with Ordinary Differential Equations, 1983.

B. S. Goh, Necessary conditions for singular extremals involving multiple control variables, SIAM J. Control, vol.4, pp.716-731, 1966.

M. Gowda, Inverse and implicit function theorems for h-differentiable and semismooth functions, Optimization and Software, vol.19, pp.443-461, 2004.

H. Maurer and N. Osmolovskii, Second order sufficient conditions for time optimal bang-bang control, SIAM J. Control Optim, vol.42, pp.239-2263, 2004.

M. Orieux, Some properties and applications of minimum time control, hal.inria.fr/tel-01956833v1, 2018.
URL : https://hal.archives-ouvertes.fr/tel-01956833

L. Poggiolini and M. Spadini, Bang-bang trajectories with a double switching time in the minimum time problem, ENSAIM: COCV, vol.22, pp.688-709, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01024733

L. S. Pontrjagin, The mathematical theory of optimal processes and differential games, Topology, ordinary differential equations, vol.169, pp.254-255, 1985.

E. Trélat, Asymptotics of accessibility sets along an abnormal trajectory, ENSAIM: COCV, vol.6, pp.387-414, 2001.